# SDR UHLA2012071700219

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 7,661 hours, 6,252 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AUTO OPENS.  REMOVED AND REPLACED R1 DOOR PNEUMATIC ASSY DIAPHRAGM IAW EMB 170 MM 52-41-5.
